# SDR CALA2025091208840

- Difficulty date: September 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 111,823 hours, 14,912 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 285W02193
- Part serial: D00039
- Condition: Faulted
- Location: Flap Slats
- Part time: 805,661 hours, 713,977 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP/SLAT CONTROL 1 EICAS STATUS HIGH LIFT CONTROL LANE #1 HAS A FAULT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2728841.  REMOVED LEFT OPBC IAW AMM 23-93-01-000-801 INSTALLED NEW OPBC LEFT IAW AMM 23-93-01-400-801 UPTO STEP 3.G. INSTALLATION TEST TS PER FIM 27-51-TASK 842 MESSAGE NO LONGER ACTIVE. REF ELB 6234869 FOR REPLACEMENT OF LH OPBC.
